# SDR SWAA2021081895127

- Difficulty date: July 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 795
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS795 RBL21 BELOW AFT CARGO DOOR THRESHOLD STRAP ON NUT PLATE RETAINER STRIP / [01] REMOVED TWO N/P STRIPS PER SRM 51-40-02; [02] OUT OF LIMITS NO ALLOWABLE LIMITS GIVEN REPLACEMENT OF PART PER SRM 51-10-02-0G-0; STEP 9; [03] VERIFIED PART IS OUT OF LIMITS PER SRM 51-10-02-0G-0 STEP 9.; [04] UPDATED MEASUREMENTS; [05] VERIFIED UPDATED MEASUREMENTS; [06] VERIFIED OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS; [07] INSTALLED NUTPLATE ASSY/FASTENERS PER SRM 51-40-02 DWG 146A8340 SH18.; [08] VERIFIED; [09] RII INSPECTED INSTALL; [10] INSPECTION COMPLETE
